# SDR CA031218003

- Difficulty date: November 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 29,687 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER COMPLETING FLIGHT AND TAXIING THE PILOT WAS UNABLE TO OPEN THE AIRSTAIR DOOR TO DISEMBARK PASSENGERS. THEY WERE REQUIRED TO EXIT THE AIRPLANE USING THE OVER WING EMERGENCY EXIT.  BEFORE MAINTENANCE PERSONNEL WERE ABLE TO ARRIVE ON THE SCENE THE PILOT HAD MANAGED TO OPEN THE AIRSTAIR DOOR BY USING A SCREWDRIVER TO RELEASE THE DOOR CAM MECHANISMS. MAINTENANCE INVESTIGATED AND FOUND THAT THE INTERNAL DOOR CABLE HAD BROKEN AND THEREFORE THE DOOR COULD NOT BE OPENED NORMALLY.
